MathSciNet Relay Station
MathSciNet bibliographic data
MR1375306 (97h:32027) 32F25 (32C16)
Stanton, Nancy K. Infinitesimal CR automorphisms of real hypersurfaces. Amer. J. Math. 118 (1996), no. 1, 209–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement